# SDR CAL960302

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Gusset
- Part number: AVB701610
- Condition: Cracked
- Location: Nr 2 Eng Pylon
- Part time: 76,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND A 1.5 INCH CRACK IN NR 2 ENGINE PYLON RIGHT GUSSET.  THE GUSSET WAS REPAIRED IAW ECRA 5410-01393.  (M)
